# SDR EIAA200900084

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR 822D ACCESS PANEL NUT PLATE, AFT AREA FOUND CORROSION.  AFT CARGO DOOR 822D ACCESS PANEL NUT PLATE, AFT AREA CORROSION REMOVED, FOUND BEYOND LIMITS.  REPAIRED AS PER TEC-EVR-09-0004-05B AND EA-52-0064.  REPAIR APPROVED THROUGH 8100-09 ISSUED BY BOEING.
